# SDR MASA200400730

- Difficulty date: December 27, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 13,455 hours, 10,561 cycles
- Engine: Ge CF343B1
- Engine time: 13,455 hours, 10,561 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 887055
- Part serial: MX632841
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,279 hours, 2,392 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLOSED - ASH 6484 PHX TO MFR. - AIRCRAFT RETURNED TO THE FIELD AND DECLARED AN EMERGENCY DUE TO THE NR 2 ENGINE OIL PRESSURE FLUCTUATION.  MX IS IN THE PROCESS OF TROUBLESHOOTING.  OPEN PENDING RESOLUTION.  12/27 MAINTENANCE REMOVED AND REPLACED NR 2 EDP, OPS AND LEAKED CHECKED GOOD.
